# SDR USAA000240

- Difficulty date: February 22, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bay
- Part time: 23,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITION ANGLE CORRODED 1 INCH BY 1 INCH, FORWARD CARGO RIGHT TRANSITION ANGLE FROM FS 640 TO 845.  REPLACED TRANS ANGLE PER SRM 51-10-00.  (M)
